Discussions By Condition: I cannot get a diagnosis.

Many symptoms no answers....please help!

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • February 3, 2008
  • 07:41 AM

I am now 28 years old and I started having symptoms since I was 17.

It first started with a lot of abdominal pain I had a colonoscopy and was told that I had many different things, small ulcers, gastritis, colitis, diverticulitis, and gastrointestinal reflux disease.

Then when I was about 21 I developed severe kidney infections. I would get a kidney infection almost every 6 months to the day and end up hospitalized for about a week. This lasted for about 3 years. Then slowly got them less often, but I still get one at least once or twice a year.

I was sent to to an allergist because I had chronic sinus pain and was allergy tested and was told I have a very rare allergy to glycerin which is in almost every hygienic product you can think of from soap to body lotion and you can only imagine how painful a shower is. I then got headaches that would last for days and cause extreme stiffness in my neck that I needed to visit a physical therapist to help relieve the pain. My doctor sent me to get an MRI and was told that I had chronic sinusitis

Not to mention that at times I have redness on my cheeks, extreme hair loss, scaly rashes, and fatigue.

My doctor always wants to tell me I'm depressed or hints around that I might be over exaggerating my pain. I think that because I look like a healthy young woman she just blows me off. Sometimes i begin to wonder if I am making it all up, but i know what I am feeling is real.

The only result that I have had is lots of medical bills because my insurance does not cover everything.

I just have a feeling that all of these things are somehow connected and refuse to believe that so many things can be wrong with me without a real diagnosis. I just decided to not go to the doctor anymore because the process has been so frustrating, endless, and with no result.If anyone has any ideas please let me know Thank you!!

I just decided to not go to the doctor anymore

Reply Flag this Discussion

1 Replies:

  • Autoimmune issues perhaps? See a rheumatologist... Glycerol is a common food additive. If you react to glycerin, perhaps you have food allergy as well...
    aquila 1,263 Replies
    • February 4, 2008
    • 03:49 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?